# SDR AWXA200601886

- Difficulty date: November 8, 2006
- Submitted: November 10, 2006
- Operation: Air carrier
- Aircraft: N904AW
- Make and model: Boeing 757-2S7
- Aircraft serial: 23566
- Aircraft time: 76,430 hours, 29,673 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: E0261CF20
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PHX - EEL - EMERGENCY ESCAPE PATH LIGHTING INOP ROWS 1-8.  FOUND CUT SPLICE AT ROW 5 MOVED SPLICE SO IT WOULD NOT SHORT.  REMOVED AND REPLACED BATTERY CHARGER M9001.  NO HELP.   FURTHER T/S SHOWS PIN 9 AT CONNECTOR TO BE SHORTED TO GROUND.  REPLACED THE SPLICE AT L9005D18 AND REPAIRED WIRE AT POWER SUPPLY M9001 REF SRM 33-041, OPS CHECK WAS GOOD.
